# SDR IPXA2014040282484

- Difficulty date: March 6, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: APB72541
- Condition: Corroded
- Location: Bs 1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, MAIN CABIN BS 1239SUPPORT FITTING CORRODED.  R & R SUPPORT FITTING IAW SRM 51-31-01.
